MAUDE Adverse Event Report: BAUSCH + LOMB 25GA COMBINED WIDE-FILED ELITE PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB 25GA COMBINED WIDE-FILED ELITE PACK; UNIT PHACOEMULSIFICATION
Model Number SE5525WV
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested and has not been received.Manufacturing and sterilization records were reviewed and found to be acceptable.The investigation is underway.See related 0001920664-2023-70049.
 
Event or Problem Description
A user facility in the united kingdom reported that 2 cutters from the same lot were not cutting efficiently while they continued to aspirate.There were 2 patients involved, but no more distinguishing information is available.This is for the first pack/cutter.There was an increase in the duration of the surgery of 0 - 15 minutes.There was no patient impact.
 
Additional Manufacturer Narrative
The vitrectomy cutter was not returned.A small plastic cup containing two 25ga (blue) esa hub and sleeve assemblies was returned.The assemblies are dirty with particulates and dried solutions.Microscopic examination was performed.No damage was found on the esa hub, sleeve, or the valves.The lot history, trend analysis, risk analysis, and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The root cause could not be determined.Related to report (b)(4).

Brand Name
25GA COMBINED WIDE-FILED ELITE PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blv
saint louis, MO 63122
6362263220
MDR Report Key16899484
Report Number0001920664-2023-70047
Device Sequence Number6847510
Product Code HQC
UDI-Device Identifier20757770059687
UDI-Public(01)20757770059687(17)240623(10)X3429
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Model NumberSE5525WV
Device Catalogue NumberSE5525WV
Device Lot NumberX3429
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown